Posted by: dd | 2008-12-08


Hi there,

I need help desperately. I am bioplor and I am on Seriquel, Lamictin and Agropax (Not to sure if the spelling for those are correct). Well these all make me crave food... What can I do to stop the cravings or in replace carb foods because that whay it makes me crave.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear DD
The problem with many of these psychotropic medications is that they may increase your appetite, but in some patients the same medications cause a decrease in appetite and weightloss. Depression as such can also cause massive weightloss or weight gain depending on the individual reaction of the patient. Eating carbs will not cause weight gain if you do not combine the carbs with large helpings of fat. As I advised Frustrated just now, please consult a clinical dietitian (visit the Association for Dietetics in SA Website at: and click on "Find a Dietitian" to find a dietitian in your area), because she/he will be able to assist you with a diet that should counteract the carb cravings and help you to lose some weight. Exercise is also essential to help the weightloss and improve your mood.
Hang in there

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.